MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 32+6; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 32+6; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Catalog Number 522033
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation alleges dislocation and bone fracture after first revision.

Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key8055330
Report Number1818910-2018-75107
Device Sequence Number16463625
Product Code JDI
UDI-Device Identifier10603295170839
UDI-Public10603295170839
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Catalogue Number522033
Device Lot Number2872546
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR